Czechoslovak Mathematical Journal

, Volume 69, Issue 1, pp 235–255 | Cite as

The Dyadic Fractional Diffusion Kernel as a Central Limit

  • Hugo AimarEmail author
  • Ivana Gómez
  • Federico Morana


We obtain the fundamental solution kernel of dyadic diffusions in ℝ+ as a central limit of dyadic mollification of iterations of stable Markov kernels. The main tool is provided by the substitution of classical Fourier analysis by Haar wavelet analysis.


central limit theorem dyadic diffusion fractional diffusion stable process wavelet analysis 

MSC 2010

60F05 60G52 35R11 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    M. Actis, H. Aimar: Dyadic nonlocal diffusions in metric measure spaces, Fract. Calc. Appl. Anal. 18 (2015), 762–788.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    M. Actis, H. Aimar: Pointwise convergence to the initial data for nonlocal dyadic diffusions, Czech. Math. J. 66 (2016), 193–204.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    H. Aimar, B. Bongioanni, I. Gómez: On dyadic nonlocal Schrödinger equations with Besov initial data, J. Math. Anal. Appl. 407 (2013), 23–34.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    C. Bucur, E. Valdinoci: Nonlocal Diffusion and Applications. Lecture Notes of the Unione Matematica Italiana 20, Springer, Cham, 2016.Google Scholar
  5. [5]
    L. Caffarelli, L. Silvestre: An extension problem related to the fractional Laplacian, Commun. Partial Differ. Equations. 32 (2007), 1245–1260.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    K. L. Chung: A Course in Probability Theory. Academic Press, San Diego, 2001.Google Scholar
  7. [7]
    S. Dipierro, M. Medina, E. Valdinoci: Fractional Elliptic Problems with Critical Growth in the Whole of ℝn. Appunti. Scuola Normale Superiore di Pisa (Nuova Series) 15, Edizioni della Normale, Pisa, 2017.CrossRefzbMATHGoogle Scholar
  8. [8]
    E. Valdinoci: From the long jump random walk to the fractional Laplacian, Bol. Soc. Esp. Mat. Apl., S~eMA. 49 (2009), 33–44.MathSciNetzbMATHGoogle Scholar
  9. [9]
    P. Wojtaszczyk: A Mathematical Introduction to Wavelets. London Mathematical Society Student Texts 37, Cambridge University Press, Cambridge, 1997.CrossRefGoogle Scholar

Copyright information

© Institute of Mathematics of the Academy of Sciences of the Czech Republic, Praha, Czech Republic 2018

Authors and Affiliations

  1. 1.Instituto de Matemática Aplicada del LitoralUNL, CONICETSanta FeArgentina

Personalised recommendations